# SDR ASMF200405019

- Difficulty date: May 15, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 42,791 hours, 29,988 cycles
- Engine: Pwa JT8D*
- Engine time: 41,439 hours, 24,302 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid Valve
- Part number: 7434968
- Part serial: 735
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM BECAUSE AFTER LT ENGINE STARTED PARAMETERS WERE  N2 70 PERCENT, EGT 422 DEGREES, N1 42 PERCENT, EPR 1.10 AND 21 °C. DURING CHECK, IDLE SOLENOID WAS REPLACED IAW MM 73-20-05, TEST CORRECT.  DURING TAXING, SYSTEM FAILED AGAIN RETURNING TO PLATFORM. TECHNICAL PERSONNEL DEFERRED THE FAILURE IAW MEL 73-7.
